# SDR UIEA2018070601356

- Difficulty date: July 6, 2018
- Submitted: July 6, 2018
- Operation: Air carrier
- Aircraft: N850GT
- Make and model: Boeing 747-87UF
- Aircraft serial: 37570
- Aircraft time: 24,582 hours, 4,945 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Actuator
- Part number: D240115
- Part serial: 4878
- Condition: Faulty
- Location: Cargo Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING INITIAL CRUISE AT FL37.0 GOT DOOR NOSE CARGO CAUTION MSG. FOLLOWED ELECTRONIC CHECKLIST, DESCENDED TO 8000', DURING DESCENT EICAS MSG WENT AWAY. DIVERT TO MIA. INITIAL EVALUATION FOUND INTERMITTENT CMC MSG 52044 AND 52052. FOLLOWED IFIM 52-31-00, REMOVED AND REPLACED NOSE CARGO DOOR LATCH ACTUATOR 4L AND 4R IAW AMM 52-31-05, ALSO REMOVED AND REPLACED NOSE CARGO DOOR SWITCH S199 IAW AMM 52-71-01. CYCLED DOOR 3 TIMES WITH NO FAULTS.
